# SDR SWIA202163147

- Difficulty date: October 13, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 36,484 hours, 27,172 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON STGR 25R SPLICE BETWEEN FS 333.00 Â€“ 349.00. AREAS MARKED   (C CHECK RO 12-19-21)   REMOVED AND REPLACED STGR25R SPLICE BETWEEN FS333 - FS49 REF DWG NO. SH670-32420 REV -E AND CRJ 700 SRM 51-42-06-001-001-A01. SEE CONTINUE CARD FOR DETAILS. COMPLIED WITH TASK CARD 51-900-1002-SKY (CL600-2C10)
